# SDR SIMA20120419001

- Difficulty date: April 19, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 24,137 hours, 21,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2717 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN CABIN DOOR.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD PER AMM 52-18-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
